# SDR FDEA201603150924

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 86,519 hours, 30,095 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 6274123
- Part serial: 30095
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR MANIFOLD 2 FAIL LVL 3 ALERT ON CLIMB OUT.  COMPLIED WITH QRH & RETURNED, UNEVENTFUL RETURN.  PERFORMED RTS OF AIU'S TO VERIFY NO FAULTY INFORMATION, AIU CHECKS NORMAL, NO FAULTS NOTED.  INTERROGATED AIU FOR COMPONENT CFDS FAULTS.  PSC 2  SHOWS FAULT 361022 HI STAGE TEMP SENS OPEN CIRCUIT  FAULT.
